# SDR DALA2024071607177

- Difficulty date: July 15, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N411DX
- Make and model: Airbus A330-941
- Aircraft serial: 1991
- Aircraft time: 14,236 hours, 1,676 cycles
- System (JASC): 4990 · APU Oil System
- Part: Housing
- Condition: Leaking
- Location: Apu Oil Filter
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

SHIP 3411 ON DESCENT INTO MSP AT APPROX 180 A STRONG ODOR OF DIRTY SOX OR MILDEW WAS NOTICABLE.   REPAIRED LEAK FROM APU LUBE OIL FILTER HOUSING, CLEANED OIL FROM APU COMPARTMENT AND REPLACED CABIN FILTERS. OK FOR SERVICE. (6171766)
